MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 3.5
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic tibia ps mod insrt 02-012-35-3509/4498383.Lgc tibial fit tray cem 02-012-45-3525/4452792, schanz pin, 3mmx145mm 201-78-97/4601877.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported arthroscopic procedure was likely the result of underlying patient factors, which led to scar tissue in the knee.
 
Event or Problem Description
It was reported through the egps clinical study database that a patient underwent arthroscopic surgery for arthrofibrosis and patellar clunk syndrome approximately 9 months post initial implant surgery on her right knee.Both knees, right and the contralateral left, underwent arthroscopic surgery to remove scar tissue about the patella.The study indicated it was possibly related to device and definitely related to the procedure.Outcome indicates resolved.No devices returning as they remain implanted.This report is for the right knee.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12737860
Report Number1038671-2021-00570
Device Sequence Number4127042
Product Code JWH
UDI-Device Identifier10885862001245
UDI-Public10885862001245
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 3.5
Device Catalogue Number02-010-01-0335
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight72